# SDR QXEA2012061500487

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S IS CORRODED FWD AND AFT OF STA -18.250.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  BLENDED AREA CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  BLENDED AREA FOUND TO BE IN LIMITS IAW RD 8/4-53-4569.  ALODINED IAW RD 8/4-53-4569.  APPLIED PRIMER AND TOPCOAT IAW RD 8/4-53-4569.  COMPLIED WITH TASK CARD RD 8/4-53-4569.
